# SDR 2007FA0000129

- Difficulty date: September 24, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Gouged
- Location: Fuselage
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, STA 827, WL 203.6, RBL 10, LOWER T-CAP, AFT FLANGE, GOUGED.  (K)
